Jahandideh, Maryam, Darafsheh, Mohammad Reza. (1400). Characterization of the Chevalley group $G_{2}(5)$ by the set of numbers of the same order elements. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 11(1), 7-16. doi: 10.22108/ijgt.2021.120906.1594
Maryam Jahandideh; Mohammad Reza Darafsheh. "Characterization of the Chevalley group $G_{2}(5)$ by the set of numbers of the same order elements". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 11, 1, 1400, 7-16. doi: 10.22108/ijgt.2021.120906.1594
Jahandideh, Maryam, Darafsheh, Mohammad Reza. (1400). 'Characterization of the Chevalley group $G_{2}(5)$ by the set of numbers of the same order elements', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 11(1), pp. 7-16. doi: 10.22108/ijgt.2021.120906.1594
Jahandideh, Maryam, Darafsheh, Mohammad Reza. Characterization of the Chevalley group $G_{2}(5)$ by the set of numbers of the same order elements. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1400; 11(1): 7-16. doi: 10.22108/ijgt.2021.120906.1594


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب